MathSciNet Relay Station
MathSciNet bibliographic data
MR480333 (58 #506) 10C05 (57C45 57D65)
Durfee, Alan H. Bilinear and quadratic forms on torsion modules. Advances in Math. 25 (1977), no. 2, 133–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement